MAUDE Adverse Event Report: OSCOR INC. ABIOMED 14F INTRODUCER KIT FOR IMPELLA; INTROUDCER, CATHETER

OSCOR INC. ABIOMED 14F INTRODUCER KIT FOR IMPELLA; INTROUDCER, CATHETER
Model Number 0052-3025
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 01/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device used in treatment.The device was not returned for analysis.The device history record was reviewed to confirm that the device passed all applicable in-process and final inspections.There was no specific performance related failure reported by the user.The device passed all in-process and qa final inspection steps before shipping to the customer.No further investigation is required.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.The event will be re-evaluated if additional information becomes available.No further follow-up is required.
 
Event or Problem Description
It was reported that on (b)(6) 2019, an (b)(6) male was having a high risk percutaneous coronary insertion procedure.During the procedure, the physician used a 14 french, 25 cm length oscor peel-away introducer.The peel-away sheath was left in access site during the procedure.An echo revealed the device's position was too shallow, and therefore the peel-away was removed by the physician to have better stability.Shortly after removal, a slight ooze developed into a growing hematoma.They physician suspected a tear in the patient's artery was to blame, caused by sheath removal.However, it should be noted that the arterial tear was only suspected and never confirmed.No blood products or additional intervention was required to remedy the bleed, besides early removal of the impella cp pump and site closure.Patient is in stable condition and did not endure any lasting harm.The peel-away sheath was discarded.

Brand Name
ABIOMED 14F INTRODUCER KIT FOR IMPELLA
Common Device Name
INTROUDCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
MDR Report Key8366170
Report Number1035166-2019-00012
Device Sequence Number19338915
Product Code DYB
UDI-Device Identifier00813502010664
UDI-Public00813502010664
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Model Number0052-3025
Device Catalogue Number0052-3025
Device Lot NumberC1-14552
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2019
Initial Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age89 YR